# SDR AALA2020080539006

- Difficulty date: July 28, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 16,168 hours, 7,297 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367638200000
- Condition: Delaminated
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - DELAMINATED FLOOR PANEL, 221DF, FORWARD CABIN WET AREA.  REPLACED FLOOR PANEL 221DF WITH REPLACEMENT MATERIALS PER A319 SRM 53-02-00-300-011, & IRM 9701, REV. I.
